Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Interpolation in $ H^{p}$ spaces


Authors: P. L. Duren and H. S. Shapiro
Journal: Proc. Amer. Math. Soc. 31 (1972), 162-164
MSC: Primary 30.67
DOI: https://doi.org/10.1090/S0002-9939-1972-0289781-0
MathSciNet review: 0289781
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A construction is given to show that for each $ p < \infty $ there is a sequence of points in the unit disk which fails to satisfy Carleson's well-known condition, but which admits an $ {H^p}$ interpolation to every bounded sequence.


References [Enhancements On Off] (What's this?)

  • [1] L. Carleson, An interpolation problem for bounded analytic functions, Amer. J. Math. 80 (1958), 921-930. MR 22 #8129. MR 0117349 (22:8129)
  • [2] P. L. Duren, Theory of $ {H^p}$ spaces, Academic Press, New York, 1970. MR 0268655 (42:3552)
  • [3] V. Kabaĭla, Interpolation sequences for the $ {H_p}$ classes in the case $ p < 1$, Litovsk. Mat. Sb. 3 (1963), no. 1, 141-147. MR 32 #217. MR 0182735 (32:217)
  • [4] H. S. Shapiro and A. L. Shields, On some interpolation problems for analytic functions, Amer. J. Math. 83 (1961), 513-532. MR 24 #A3280. MR 0133446 (24:A3280)
  • [5] A. K. Snyder, Sequence spaces and interpolation problems for analytic functions, Studia Math. 39 (1971), 137-153. MR 0306924 (46:6045)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.67

Retrieve articles in all journals with MSC: 30.67


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0289781-0
Keywords: Interpolation, $ {H^p}$ spaces, analytic functions, uniformly separated sequences, Blaschke products
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society